MathSciNet Relay Station
MathSciNet bibliographic data
MR1932763 11P32 (11P55)
Liu, Ming-Chit; Wang, Tianze On the Vinogradov bound in the three primes Goldbach conjecture. Acta Arith. 105 (2002), no. 2, 133–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement